# SDR AALA20170107004

- Difficulty date: January 7, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 52,526 hours, 21,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DIAGONAL CRACK ON RIGHT WHEEL WELL VAPOR BARRIER FORWARD OF THE HYDRAULIC HAND PUMP AT RBL47 TO RBL55. REPAIRED IAW AARD 57-10-10-9.
